# SDR SWIA202055282

- Difficulty date: December 2, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N788SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10290
- Aircraft time: 30,563 hours, 18,888 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT DOOR HAS 2 AREAS OF CORROSION AROUND FASTENER HOLES ON LOWER SIDE OF DOOR, MARKED.  C-CHECK RO 1/5/2021.  REPAIRED CORROSION DAMAGE ON LOWER SECTION OF RT EMERGENCY DOOR, REF REO 670-52-21-066 REV- 2020-12-20.  COMPLIED WITH TASK CARD 51-900-1002-SKY.  LEAK CHECK GOOD.
